# SDR ASOA201708012017

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 21,559 hours, 14,474 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disconnect Unit
- Part number: 15550606PWE17
- Condition: Stuck
- Location: Lt Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LEFT INBOARD BRAKE BECAME STUCK.   REMOVED AND REPLACED THE LT INBD BRAKE DISSCONNECT FITTING IAW AMM32-43-26 OPS TESTED GOOD.
